I am posting this here in the hope that someone will be able to help explain, offer suggestions or just give any ideas or theories as to what this might be and what to do.
I know the obvious answer is to ask the doctor but...
My neurologist doesn't seem to know about ear related side effects. The ENT consultant didn't seem very interested and my GP didn't seem to know. So I am not sure if mentioning the latest development will get me anywhere.
I started a new medication two days ago (Ethosuximide) and I am already going to give it a miss tonight. The reason is that it has really exacerbated the slight facial numbness I had and caused my ears to hurt again. My face (on the left side) feels like I have been to the dentist and the injection is just starting to wear off. My ears feel slightly numb, pressured and they hurt.
I have had this before with the ears, but the numbness possibly started with Zonisamide, increased with Amitriptyline and is now worse than ever. Surely this has to be something to do with a nerve/nerves. Has anybody ever had (or heard of) anything like this from medication?
I cannot believe this problem is so unique that no one else has ever had it or heard of it. I need to know if this is serious or not, and if I am damaging nerves by persevering with medication that makes this happen.
Any suggestions, ideas, advice, theories, experiences, anything at all? Thanks in advance.